MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 90CM LENGTH; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-8 LEAD KIT, 90CM LENGTH; SCS LEAD
Model Number 3268
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Reference manufacturer report number: 1627487-2019-06617.Reference manufacturer report number: 1627487-2019-06619.Reference manufacturer report number: 1627487-2019-06621.It was reported the patient experienced ineffective stimulation.In turn, reprogramming was unable to resolve the issue.As a result, surgical intervention may be pending.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Reference manufacturer report number: 1627487-2019-06617; reference manufacturer report number: 1627487-2019-06619; reference manufacturer report number: 1627487-2019-06621.Further follow-up indicates the patient underwent surgical intervention on (b)(6) 2019.During which, the patient's 3268 lead was disconnected from the ipg but remains implanted in the patient.The ipg was explanted and replaced.Surgical intervention addressed the issue.

Brand Name
LAMITRODE S-8 LEAD KIT, 90CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8678206
Report Number1627487-2019-06614
Device Sequence Number1860556
Product Code LGW
UDI-Device Identifier05414734402194
UDI-Public05414734402194
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2014
Device Model Number3268
Device Lot Number3776062
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3189(X2), SCS LEAD; MODEL 3788, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight91